# SDR UPS07M49610

- Difficulty date: March 18, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING NR 5 SLAT FRONT FACE FOUND WITH 1 EA DENT MARK AS MARKED.  DENT AREA MEASURED EXCEED LIMIT PER SRM 57-10-00 FIG 16 VI R38 DEPTH 0.080" LENGTH 2" WIDTH 1".  DENTED AREA CUT OUT PER SRM 57-10-00 FIG 5 VI R38.  HFEC C/O PER DACNDTSPMR13PT06.10.01.001 NO CRACK EVIDENT.  REPAIR PARTS FAB PER SRM 57-10-00 FIG 5 VI R38.  HOLES PICKUP PER SRM 57-10-00 FIG 5 VII R38.  ALODINE & PRIMER PER SRM 51-21-01 VII R38.  INSTALLED PER SRM 57-10-00 FIG 5 VI R38.
